# SDR FDEA202509081692

- Difficulty date: September 8, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 23,147 hours, 13,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO UNDER FLOOR WEB FR47 BETWEEN Y0 AND Y450   REQUIRES EVALUATION FOR CONFORMITY  THE EXISTING REPAIR ON MAIN DECK CARGO UNDER FLOOR WEB BETWEEN Y0 AND Y450 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM 53-15-15-201 FIG201. EO 6-5100-7-  5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR IS CATEGORY "B" AND   IS RECLASSIFIED AS MAJOR PER GMM 6-2-100.
